MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 18" EXTENSION TUBE WITH CONNECTOR, STERILE; PVC EXTENSION TUBING

C.R. BARD, INC. (COVINGTON) -1018233 18" EXTENSION TUBE WITH CONNECTOR, STERILE; PVC EXTENSION TUBING
Catalog Number 4A4194
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the packaging was labeled for (b)(4) but contained the brown colored latex tubing which coincides with (b)(4).
 
Event or Problem Description
It was reported that the packaging was labeled for ref# 4a4194 but contained the brown colored latex tubing which coincides with ref# 6a4194.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.The visual evaluation of the returned sample noted 6 extension tubes in original unopened packaging.The packages were all labeled with a product catalog number of 4a4194 and were clear in color with an attached connector.According to product specifications for 4a4194, the extension tubing was within specification (pvc and clear in color).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "4a4194 sterile: content is sterile unless package is opened or damaged.Single use".

Brand Name
18" EXTENSION TUBE WITH CONNECTOR, STERILE
Common Device Name
PVC EXTENSION TUBING
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8200602
Report Number1018233-2018-06211
Device Sequence Number13870786
Product Code FAQ
UDI-Device Identifier00801741051562
UDI-Public(01)00801741051562
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2021
Device Catalogue Number4A4194
Device Lot NumberNGCV2806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1